# SDR YYFAN836NK

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Broken
- Location: F/A Call
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT F/A CALL BUTTON BROKEN.
